# SDR DLM88091033

- Difficulty date: May 8, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 49,039 hours, 36,615 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Block
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT BLOCK ON TAILCONE RELEASE CABLE SYSTEM AT 2HS POSITION.  WORN BLOCKS WERE REPLACED IAW AMM 53-53-00-201.
